# SDR AU000424

- Difficulty date: May 30, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Gulstm 680FL
- Engine: Lyc IO720B1B
- Propeller: Hartzl HCB3Z302
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8526250
- Condition: Cracked
- Location: Eng Oil Cooler
- Part time: 1,453 cycles
- Component: Eng Oil Cooler, Lyc
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE OIL COOLER LEAKING FROM PREVIOUS WELD REPAIR.
